О дистанционно регулярных графах с массивами пересечений {q^2-1, q(q-2), q+2; 1, q, (q+1)(q-2)}

Translated title of the contribution: ON DISTANCE-REGULAR GRAPHS WITH INTERSECTION ARRAYS {q^2-1, q(q-2), q+2; 1, q, (q+1)(q-2)}

А. А. Махнев, Д. В. Падучих

Research output: Contribution to journalArticlepeer-review

Translated title of the contributionON DISTANCE-REGULAR GRAPHS WITH INTERSECTION ARRAYS {q^2-1, q(q-2), q+2; 1, q, (q+1)(q-2)}
Original languageRussian
Pages (from-to)146-156
Number of pages11
JournalТруды института математики и механики УрО РАН
Volume27
Issue number1
DOIs
Publication statusPublished - 2021

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.45.00

Level of Research Output

  • VAK List

Cite this